# SDR AALA202212283911

- Difficulty date: December 14, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT FLOORBEAM, BS 952, BETWEEN LBL 23 AND 25. REMOVED AND REPLACED THE FLOORBEAM.
